# SDR KPVA20037

- Difficulty date: February 18, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Part time: 1,860 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - EMERGENCY LIGHT POWER SUPPLY BATTERY LOW LOCATED AT STATION PS3.  REMOVED AND REPLACED AFFECTED POWER SUPPLY.  OPERATIONAL CHECK OF SYSTEM GOOD.  WORK IAW DHC-8 MM 33-51-00, PAGES 201-202.  (M)
